# SDR USAA2011050991797

- Difficulty date: May 6, 2011
- Submitted: May 9, 2011
- Operation: Air carrier
- Aircraft: N305AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24012
- Aircraft time: 68,934 hours, 46,538 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545775
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - DAILY - CRACK IN FUSELAGE SKIN AT 2.5 INCHES FORWARD OF AFT CARGO DOOR AT BS 747, S18R.  REPAIRED FUSELAGE SKIN AT 2.5 INCHES FORWARD OF AFT CARGO DOOR AT BS 747, S18R IAW B737 SRM 53-00-01.
